RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2016, Volume 50, Issue 3, Pages 12–33 (Mi faa3245)  

This article is cited in 2 scientific papers (total in 2 papers)

Automorphisms of the solution spaces of special double-confluent Heun equations

V. M. Buchstabera, S. I. Tertychnyib

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b All-Russia Research Institute of Physical-Technical and Radiotechnical Measurements (VNIIFTRI), Mendeleevo, Moscow oblast, Russia

Abstract: Two new linear operators determining automorphisms of the solution space of a special double-confluent Heun equation in the general case are obtained. This equation has two singular points, both of which are irregular. The obtained result is applied to solve the nonlinear equation of the resistively shunted junction model for an overdamped Josephson junction in superconductors. The new operators are explicitly expressed in terms of structural polynomials, for which recursive computational algorithms are constructed. Two functional equations for the solutions of the special double-confluent Heun equation are found.

Keywords: special functions, double-confluent Heun equation, solution space, automorphisms, functional equations.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00506
This work was supported in part by the Russian Foundation for Basic Research, project no. 14-01-00506.


DOI: https://doi.org/10.4213/faa3245

Full text: PDF file (272 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2016, 50:3, 176–192

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 30.03.2016

Citation: V. M. Buchstaber, S. I. Tertychnyi, “Automorphisms of the solution spaces of special double-confluent Heun equations”, Funktsional. Anal. i Prilozhen., 50:3 (2016), 12–33; Funct. Anal. Appl., 50:3 (2016), 176–192

Citation in format AMSBIB
\Bibitem{BucTer16}
\by V.~M.~Buchstaber, S.~I.~Tertychnyi
\paper Automorphisms of the solution spaces of special double-confluent Heun equations
\jour Funktsional. Anal. i Prilozhen.
\yr 2016
\vol 50
\issue 3
\pages 12--33
\mathnet{http://mi.mathnet.ru/faa3245}
\crossref{https://doi.org/10.4213/faa3245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646714}
\zmath{https://zbmath.org/?q=an:06681940}
\elib{http://elibrary.ru/item.asp?id=27349830}
\transl
\jour Funct. Anal. Appl.
\yr 2016
\vol 50
\issue 3
\pages 176--192
\crossref{https://doi.org/10.1007/s10688-016-0146-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000384420000002}
\elib{http://elibrary.ru/item.asp?id=27403778}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988378089}


Linking options:
  • http://mi.mathnet.ru/eng/faa3245
  • https://doi.org/10.4213/faa3245
  • http://mi.mathnet.ru/eng/faa/v50/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, A. A. Glutsyuk, “On monodromy eigenfunctions of Heun equations and boundaries of phase-lock areas in a model of overdamped Josephson effect”, Proc. Steklov Inst. Math., 297 (2017), 50–89  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. M. Buchstaber, S. I. Tertychnyi, “Representations of the Klein Group Determined by Quadruples of Polynomials Associated with the Double Confluent Heun Equation”, Math. Notes, 103:3 (2018), 357–371  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:174
    References:13
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018